Research Article
Common Fixed Point of Four Maps in Sm-Metric Space
- department of technical education hyderabadtelangana
* Corresponding author
Abstract
In this paper, first, we deal with new metric space Sm-metric space that combines multiplicative metric space and S-metric space. We generate a common fixed point theorem in a Sm-metric space using the notions of reciprocally continuous mappings, faintly compatible mappings and occasionally weakly compatible mappings (OWC). We are also studying the well-posedness of Sm metric space. Further, some examples are presented to support our outcome.
How to Cite
K. Mallaiah, V. Srinivas, Common Fixed Point of Four Maps in Sm-Metric Space, Int. J. Anal. Appl. 19 (2021), 915–928. https://doi.org/10.28924/2291-8639-19-2021-915
BibTeX
@article{Mallaiah2021,
author = {Mallaiah, K. and Srinivas, V.},
title = {Common Fixed Point of Four Maps in Sm-Metric Space},
journal = {Int. J. Anal. Appl.},
volume = {19},
year = {2021},
pages = {915--928},
doi = {10.28924/2291-8639-19-2021-915}
}References
- [1] A.E. Bashirov, E.M. Kurpınar, A. Ozyapıcı, Multiplicative calculus and its applications, J. Math. Anal. Appl. 337 (2008), 36–48.
- [2] M. Ozav¸sar, Fixed points of multiplicative contraction mappings on multiplicative metric spaces, J. Eng. Technol. Appl. Sci. 2 (2017), 65–79.
- [3] V. Srinivas, K. Mallaiah, Some results on weaker class of compatible mappings in S-metric space, Malaya J. Mat. 8 (2020), 1132-1137.
- [4] V. Srinivas, K. Satyanna. Some results in Mnrger space by using sub compatible, faintly compatible mappings, Malaya J, Mat. 9 (2021), 725-730.
- [5] S. Sedghi, N. Shobkolaei, M. Shahraki, T. Dosenovic, Common fixed point of four maps in S-metric spaces, Math. Sci. 12 (2018), 137–143.
- [6] R.P. Pant, Common fixed points of four mappings, Bull. Cal. Math. Soc. 90 (1998), 281–286.
- [7] V. Naga Raju Some properties of multiplicative s-metric spaces, Adv. Math.: Sci. J. 10 (2021), 105–109.
- [8] G. Jungck, B.E Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (1998), 227-238.
- [9] M.A. Al-Thagafi, N. Shahzad Generalized -non expansive self maps and invariant approximations Acta Math. Sin. (Engl. Ser.), 24 (2008), 867-876.
- [10] R.K. Bisht, N. Shahzad, Faintly compatible mappings and common fixed points, Fixed Point Theory Appl. 2013 (2013), 156.
- [11] F.S. de Blasi, J. Myjak, Sur la porosite de l’ensemble des contractions sans point fixe. C. R. Acad. Sci. Paris 308 (1989), 51–54.